# SDR 2019FA0000170

- Difficulty date: June 3, 2019
- Submitted: June 3, 2019
- Operation: General aviation
- Aircraft: N1138J
- Engine: Lyc IO360A1A
- Engine time: 601 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4345
- Part serial: 09060211
- Condition: Arced
- Location: Left
- Part time: 601 hours
- Component: Magneto, Slick, 4345
- Component part number: MODEL4345
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH EGT DUE TO LEFT MAGNETO FAILURE. TROUBLESHOOTING REVEALED DISTRIBUTOR GEAR COPPER ELECTRODE HAD FAILED. AFFECTED PART K3008 IDENTIFIED IN SLICK SERVICE BULLETIN SB1-15A. HAD ALSO ARCED ACROSS DISTRIBUTOR BLOCK, SHORTING TO TERMINAL #1.
